Iud from hell
1 Replies
lisasweets29

I have had the iud for three years now and its been okay until recently. have been experinencing alot of side effects i think. In all my years of having my period I have never had any kind of PMS signs whats so ever but since I got it its just intensify every one of them I have bloating, nausea breast tenderness you name i I have got which I am so new to because all with my years of getting my period i havent expereince PMS signs and now its just there every two weeks before my period starts what is going is it the Iud thats doing this or is just my body just changing because I am close to thirty.

 

Kris

talk to you'r dr. Get it removed asap.

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?